# SDR SWIA2021072859770

- Difficulty date: April 22, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLAP OUTBOARD HNIGE BOX HAS CHAFE/GOUGE DAMAGE AT THE AFT ATTACHMENT POINT     (C-CHECK RO 7/24/2021)    REPAIRED R/H OUTBOARD FLAP OUTBOARD HNIGE BOX AT W.S 264.00 CHAFE/GOUGE DAMAGE AT THE AFT ATTACHMENT POINT IAW MHIRJ REO 601R-57-21-3466 REV-- DATE 2021-04-30, REFERNCE CONTIUATION CARD FOR DETAILS OF WORK PERFOMED
